arrow
Volume 12, Number 3
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 12 (1994), pp. 195-202.

Preview Full PDF 2014 21101 Abstract

A.K. Yeyios & A. Psimarni

J. Comp. Math., 12 (1994), pp. 203-212.

Preview Full PDF 2008 20717 Abstract

Xing-Ye Yue

J. Comp. Math., 12 (1994), pp. 213-223.

Preview Full PDF 2114 21158 Abstract

Zhen Han & Long-Jun Shen

J. Comp. Math., 12 (1994), pp. 224-234.

Preview Full PDF 2008 20501 Abstract

Wang-Yao Li

J. Comp. Math., 12 (1994), pp. 235-238.

Preview Full PDF 2036 25132 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 239-247.

Preview Full PDF 1997 20562 Abstract

Jun-Bin Gao & T. M. Shih

J. Comp. Math., 12 (1994), pp. 248-258.

Preview Full PDF 2017 20962 Abstract

Yun-Qing Huang

J. Comp. Math., 12 (1994), pp. 259-264.

Preview Full PDF 2070 20771 Abstract

Zai-Jiu Shang

J. Comp. Math., 12 (1994), pp. 265-272.

Preview Full PDF 2008 20446 Abstract

Lucas Jódar, José luis Morera & Gregorio Rubio

J. Comp. Math., 12 (1994), pp. 273-290.

Preview Full PDF 2176 20917 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard